| Model Number |
610-0001 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The device history record review of the manufacturing lot was performed and there were no discrepancies or unusual findings related to the reported issue.Inlay shifts in position is listed in the device labeling as a known potential risk.(b)(4).
Event or Problem Description
The patient underwent implantation of the raindrop corneal inlay in the left eye on (b)(6) 2017.On (b)(6) 2017, the inlay was exchanged due to decentration.Additional information has been requested.